It is currently Thu Aug 24, 2017 4:52 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: please help!!!!!!!!!!!
PostPosted: Tue Nov 18, 2014 6:46 am 
Offline
New Poster
New Poster

Joined: Tue Nov 18, 2014 6:37 am
Posts: 1
I have been on suboxone for 7 months, I got myself down to 3.5 mg a day, so I thought I could just stop, WRONG!!!!!! I am in active withdrawal, the city I recently moved to dosent have any medical detox's, when I went to the hospital, they gave me 2 percs and sent me on my way! my sub dr is in the next city, but I need to have money to get my script, I wont have any money for another 15 days! is there anything I can do, can anyone help me?????


Top
 Profile  
 
PostPosted: Tue Nov 18, 2014 12:25 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4141
Carey, I'm sorry that you're stuck. There's unfortunately no way for any of us to solve this for you.

The things that people talk about being helpful during withdrawal are hot showers, exercise, immodium, a blood pressure med called clonidine. Some people find benzos helpful, but you run the risk of getting hooked on benzos then, and I don't know that it would be any easier for you to obtain a benzo script.

The next two weeks are probably going to suck. 3.5mg is a pretty high amount to jump off from. Just take it a day at a time and distract yourself as much as possible. You will get through this!

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Tue Nov 18, 2014 4:33 pm 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1545
I agree with Amy... the ceiling effect makes 4 mg essentially the same as 16 mg, as far as withdrawal. Imodium is over the counter... stay well hydrated, and do the other things Amy mentioned. The ER's actions-- giving you Percocet-- was an unethical way to 'be rid' of you... Docs are allowed to use opioids for up to three days to treat withdrawal symptoms, but they must see the patient every day for those three days... so theoretically you could go to a doc and get a day supply of an opioid, and do that for a total of three days (minus the one ER day you had already). In other words-- there really are no solutions except going through WD, going to a methadone/bupe day clinic, or finding a new bupe doc. For the latter, I set up a page at http://suboxdocs.com .

Good luck!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group